# SDR ABXA20130918587

- Difficulty date: September 18, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 145T86293
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL PANEL 194AL FORWARD ATTACH CROSSMEMBER CORRODED AROUND NUTPLATE ON UPPER SURFACE.  R & R CROSSMEMBER IAW SRM 51-40-02.  SDR INFO - PN: 145T8629-3, SPLICE TEE FS/BS LOC: 962 TO 962, STR/WS LOC: B/L9L TO B/L9R, CORRODED, LEVEL 2.  ACFT WAS GROUNDED.
